# SDR SCNA20240920317

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,832 hours, 23,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER A1P190 JOB 2 ITEM 73: UPPER FUSELAGE, EXTERNAL SKIN SECTION AT STA 500 + 12 AND 1.5 INCH BELOW STR-4R SKIN LAP JOINT WITH LIGHTNING STRIKE. - - WORK PERFORMED: PERFORMED FUSELAGE SKIN BLEND REPAIRS DUE TO LIGHTNING STRIKE DAMAGES AT THREE LOCATIONS BETWEEN STA 460 AND STA 500A, S-4R AND S-5R (DAMAGE LOCATIONS 2,3,4) DAMAGE 4 LOCATED AT STA 500A + 12 AND 1.5 INCH BELOW STR-4R. IAW COOPESA EO #C00-EO-2024-20839-R01 DATED 9/10/2024.
